my husband takes tizanidin for muscles spasms. he has been taking for 3 yrs. this month our pharmacy sent a different pill than usual. it is much larger than what we have always had. for the last 3 weeks my husband has started the jerking(his arm will start jerking until it shakes his entire body)again. he has not done this for some time. i called pharmacy to ask about the pill and they said that they changed manufacturers. i asked if that would make a difference because he didnt start this until we got new med. pharacist said no, but i think it is having effect on him
Don't really think so, as the active ingredient remains the same which is Tizanidin.
However, generic Zanaflex tablets are available in the following strengths: Tizanidine 2 mg & Tizanidine 4 mg.
Zanaflex capsules (2 mg, 4 mg, and 6 mg) are not available in generic form. They are still protected by a patent that expires in November 2021. It is important to note that Zanaflex capsules are not interchangeable with Zanaflex tablets (or generic tizanidine tablets), as the body handles these two forms differently.
Generic Zanaflex is made by several different manufacturers, such as: Actavis US; Alphapharm; Apotex Corporation; Dr. Reddy's Laboratories; Mylan Pharmaceuticals; Sandoz; Teva Pharmaceuticals.
All generic Zanaflex tablets currently available have an "AB" rating, which means they are considered equivalent to the brand-name version.
However, generic medications are allowed to have different inactive ingredients than the brand-name medication. This might include fillers, dyes, or other ingredients, which could cause problems for people with allergies or sensitivities.
Please do seek a second opinion, take care, wish you the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2010 • 1 answer
Posted 28 Mar 2011 • 3 answers
Posted 14 Jun 2014 • 1 answer
Muscle Spasm - I have had muscle cramps left side of neck for 8 months now. had cat scan ultrasound?
Posted 13 Aug 2014 • 3 answers
Posted 12 Jan 2016 • 0 answers